MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL
Model Number 382400
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device was feeding too fast.Additional information was received and stated that the patient was not overfed.
 
Additional Manufacturer Narrative
H3 evaluation summary: the service history record was reviewed and indicated that this is the first time that this unit has been returned for service.An evaluation of the kangaroo pump was performed.The unit was triaged, and the reported issue was confirmed.The battery was found to be damaged and was replaced.The gearbox was found to be damaged and was running both ways.The gearbox was also replaced.The reported problem was resolved.The software was updated to the most currant version.The us sensor was broken, and the back housing was broken on the pole clamp area.The power connection label was replaced due to the unit being opened.The bump, hinge label, vinyl foot, tyvek vent, and serial number label was replaced due to the back housing being replaced.The pump is working as intended.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO EPUMP - NEW
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11645266
Report Number1282497-2021-10046
Device Sequence Number3052701
Product Code LZH
UDI-Device Identifier10884521143876
UDI-Public10884521143876
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382400
Device Catalogue Number382400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date10/20/2021
Patient Sequence Number1